Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Skin rough, acne eruptions, taking macox plus 450 mg. Is it medicine side effect? Medication required?

hi doc, i have been using macox plus 450 mg for last 5 months and i am having problem with my skin, as it always looks rough and small acne form eruption. it this a problem arising from medication? and i stop taking pyridoxin 2 months ago....can i now start with pyridoxin to minimize my facial skin problem?? i have consulted with dermatologist also but i forget to mention him that i am under macox plus, and his prescribed medicine don t seems effective. what shall i do?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there,
I believe Rifampicin is the main drug in your tablets,if so then I can confirm that Acne is one of the side effects of the drug.
But kindly don't stop your medications without your doctors permission.
In the mean time I would recommend Duac Gel to apply to the avmcne spots once or twice a day.
When you complete your therapy with Rifampicin then the induced acne should go away.
Thanks very much and all the best.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor